# SDR USAABB98109

- Difficulty date: October 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N651US
- Make and model: Boeing 767-2B7
- Aircraft serial: 24764
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Clock
- Part number: 658060021
- Condition: Failed
- Location: Cockpit
- Part time: 34,468 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PHL - FLT 42 - FLIGHT RETURNED TO PHL TWICE DUE TO FMC PROBLEMS.  ETA'S WERE NOT BEING DISPLAYED ON THE PROGRESS PAGE ON BOTH OF THE CDU'S.  MAINTENANCE SWAPPED BOTH FMC'S WITH ANOTHER AIRCRAFT.  NO FAULT WAS FOUND WITH THE FMC'S.  THE CAPTAIN'S CLOCK WAS REMOVED.  ANAYLIS OF THE CLOCK REVEALED THAT A DIFFERENCE WAS PRESENT IN THE TIME BETWEEN THE CLOCKS TWO DATA BUS LINES.  THE FAULT WAS TRACED TO AN INVERTER/BUFFER CHIP ON THE A3 CARD.  (M)
